# SDR CALA2018070301542

- Difficulty date: June 22, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041120700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STR 40L AT FR57 IS CORRODED. AFTER EVAL OF STR 40L AT FR57 TO FR58, FOUND STR 40L TO BE 100% MATERIAL LOSS. PERFORMED REPAIR IAW SRM 53-00-13-300-001, ER 5100R01017 REV E.
